MathSciNet Relay Station
MathSciNet bibliographic data
MR190028 (32 #7444) 05.25 (05.40)
Fulkerson, D. R.; Gross, O. A. Incidence matrices with the consecutive $1$'s property. Bull. Amer. Math. Soc. 70 1964 681–684.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement